# SDR IPXA2021020165204

- Difficulty date: January 19, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 88,229 hours, 19,093 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AAA70861
- Condition: Corroded
- Location: Accessory Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4CAC COMPARTMENT LON 51L HAS CORROSION AT STA.1139.REMOVED,FABRICATED AND REPLACED CORRODED LON 51L IAW SRM 51-35-01 AND 51-31-01(MINOR)
